# SDR R61A2020060200511

- Difficulty date: March 16, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA, RT SEAT TRACK, FR84 AS MARKED.  BLENDED EFFECTED AREA AND FOUND TO BE IN A NO DAMAGE ALLOWED AREA.  PERFORMED PERMANENT REPAIR OF AFT WET AREA RT SEAT TRACK REPAIR AND RESTORE FINISH REF ETD2020-170-011104.  SEE W/O H7207 SN 337 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
